The reduction of the sextic equation to the Valentiner form-problem
- Arthur B. Coble
- … show all 1 hide
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
Part of the content of this article has been suggested by an investigation of a Cremona form-problem inS 3. This work is being done under the auspices of the Carnegie Institution of Washington.
- Math. Ann.61 (1905), p. 50.
- Math. Ann.61 (1905), p. 453 and68 (1910), p. 1. These papers are cited respectively as G1 and G2.
- E. H. Moore, Math. Ann. 50, p. 213
- Loewy, C. R. 123, p. 168.
- Maschke, Math. Ann. 51, p. 258
- Wiman, Math. Ann.47 (1895).
- These functions are much used by H. W. Richmond, Quart. Journ.121 (1899) and134 (1902), and are ascribed by him to Joubert, C. R. 1867, pp. 1025 and 1080.
- Coble, American Math. Soc. Trans.4 (1903), p. 74.
- Coble, American Journal27, p. 29; cited hereafter as C1.
- C1, p. 37–8.
- G2, Chapter IV, § 1–8.
- Coble, American Journal 28, p. 352–5; cited hereafter as C2.
- The reduction of the sextic equation to the Valentiner form-problem
Volume 70, Issue 3 , pp 337-350
- Cover Date
- Print ISSN
- Online ISSN
- Additional Links
- Arthur B. Coble (1)
- Author Affiliations
- 1. Baltimore, USA